Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 6, 2016Rockdale County, Walton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 6, 2016, 1:13 PM EDT for Rockdale County, Walton County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 1:13 PM EDT (17:13 UTC)
Expired
Jul 6, 2016, 1:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

Counties Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 75 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WWUS82 KFFC 061713
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT WED JUL 6 2016
 
GAZ037-046>048-061745-
OCONEE GA-NEWTON GA-ROCKDALE GA-WALTON GA-
113 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OCONEE...NORTHERN
NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 145 PM EDT...

AT 113 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BETHLEHEM TO CONYERS...AND MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...WATKINSVILLE...SOCIAL
CIRCLE...OXFORD... PORTERDALE...WALNUT GROVE...NORTH HIGH
SHOALS...BETWEEN...GOOD HOPE... JERSEY...GEORGIA INTERNATIONAL HORSE
PARK...GRATIS...GUM CREEK...OAK HILL...ALMON...MAGNET...MILSTEAD AND
RICHARDSON PARK.

LAT...LON 3387 8340 3381 8349 3382 8351 3379 8353
      3350 8399 3353 8405 3354 8405 3354 8406
      3359 8415 3361 8416 3363 8413 3362 8411
      3364 8410 3390 8367
TIME...MOT...LOC 1713Z 276DEG 26KT 3386 8367 3364 8403 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 12:45 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 6, 12:45 PM EDT, 28 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1245 PM EDT WED JUL 6 2016

.PREV DISCUSSION... /Issued 312 AM EDT WED JUL 6 2016/

.SHORT TERM /Today through Thursday/...
Fcst period continues to be marked by perturbations traversing
the upper flow in a very moist and moderately unstable environment
allowing for rounds of showers and storms. The first of which is
currently approaching north AL and progged to spark development
across north and west central GA after about 9-10 AM then push
south and east. Median SBCAPE again looks to be in the 1500-2000
J/kg range...possibly higher in east central GA by afternoon since
they will have less cloud coverage to start the day. PWATs looking
to be quite high near 2.0 inches so still think hydrometeor
loading to aid downdrafts and highly efficient rain producers even
for showers today. Not expecting severe but some strong convection
with main threats of winds up to 35-45 mph...brief heavy
rainfall...and frequent lightning. SPC also trimmed back the
Marginal Risk so now we are in general thunder mention. Temps look
a bit lower today than yesterday given a bit greater cloud
coverage and a weakened ridge to the southeast so should stay
below heat advisory criteria for east Central GA today...still
muggy and unpleasant with heat indices there of low 100s.

Thursday will have another piece of energy influencing the area but
will have a shifted orientation more to the eastern portion of the
CWA. Kept chance pops to north and east central GA. Could have
slightly greater CAPE values than today though thinking similar
overall storm threats with some strong development possible. At
least these rounds of precip can try to chip away at the drought
conditions. Slightly warmer temps across north GA and similar temps
for central with many areas getting low to mid 90s.

Baker

&&

.LONG TERM /Thursday Night through Tuesday/...
Long Range models show good agreement with weak disturbances
exiting east Thursday night... with increased ridging and a weak
northwest flow aloft developing by Friday morning. This should
spread some drier air into the forecast area on Friday and help
hold afternoon convection down to more isolated in coverage at
best. The drier... less active pattern may be short-lived as
models agrees on a strong low pressure system pushing across the
Great Lakes region Friday night-Saturday that drags a frontal
boundary into the TN Valley region on Saturday... then possibly
into north Georgia Saturday night. It appears an active west to
northwest flow aloft could interact with the front to produce
scattered showers and thunderstorms across the forecast area over
the weekend and into the first part of next week. This daily
scattered convection is much needed with much of north Georgia in
a severe drought. Otherwise... expecting near or slightly warmer
than normal temperatures to prevail... with highs generally in the
90s and lows in the 70s... except 80s and 60s respectively in the
mountains.

39

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the area through
06Z outside of convection. Areas of MVFR or lower visibilities and
ceilings are possible 06Z-14Z...however confidence not high enough
to include in any TAFs right now. Line of strong convection across
the forecast area will continue to push east impacting mainly the
southeastern half of the area through 22-24Z. Could see additional
convection pushing southeast into the northern half of the area
after 04Z...however confidence is medium at best. Winds will remain
southwest to west through the period. Winds speeds 7-12kt w/ gusts
15-20kt through 00Z...diminishing to 3-7kt after.

//ATL Confidence...18Z Update...

High concerning wind direction/speed...medium all other parameters.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  94  75 /  40  20  30  20
Atlanta         89  74  92  76 /  40  30  30  10
Blairsville     84  68  86  69 /  40  30  40  20
Cartersville    87  72  92  73 /  40  30  30  20
Columbus        93  75  94  76 /  40  20  20  10
Gainesville     87  73  90  75 /  40  30  30  20
Macon           95  75  96  76 /  30  20  30  10
Rome            89  73  93  74 /  40  30  30  10
Peachtree City  89  72  93  73 /  40  30  30  10
Vidalia         96  76  96  76 /  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....39
AVIATION...Baker
Hazardous weather outlook, Jul 6, 9:35 AM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EDT WED JUL 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
935 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED
ACROSS MUCH OF GEORGIA TODAY. STRONG THUNDERSTORMS ARE
LIKELY...AND A FEW STORMS COULD BECOME SEVERE. ANY SEVERE
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES.

STORM COVERAGE SHOULD DECREASE AFTER DARK...BUT THE POTENTIAL FOR
STRONG STORMS WILL CONTINUE INTO THE LATE EVENING OR OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE
AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY
WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 6, 11:51 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EDT WED JUL 6 2016

GAZ020-021-031-032-061615-
COBB GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
1151 AM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB...NORTHEASTERN
PAULDING...SOUTHEASTERN BARTOW AND SOUTHWESTERN CHEROKEE COUNTIES
UNTIL 1215 PM EDT...

AT 1151 AM EDT...A STRONG THUNDERSTORM WAS OVER ACWORTH...OR 9 MILES
SOUTHEAST OF CARTERSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...KENNESAW...WOODSTOCK...ACWORTH...HOLLY
SPRINGS...EMERSON...FAIR OAKS...WHITE WATER PARK...DUE WEST...MOUNT
BETHEL...KENNESAW STATE UNIVERSITY...SWEAT MOUNTAIN...LEBANON...RED
TOP MOUNTAIN STATE PARK... SANDY PLAINS...HOBGOOD PARK...KELLOGG
CREEK...CROSS ROADS...LITTLE RIVER LANDING AND GEORGE WASHINGTON
CARVER ST PK.

LAT...LON 3420 8472 3415 8436 3413 8436 3412 8437
      3411 8442 3405 8442 3401 8440 3400 8440
      3398 8438 3391 8445 3398 8480
TIME...MOT...LOC 1551Z 283DEG 29KT 3406 8470
Special weather statement, Jul 6, 12:18 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT WED JUL 6 2016

GAZ021-022-032>034-045-061645-
DEKALB GA-COBB GA-NORTH FULTON GA-GWINNETT GA-CHEROKEE GA-FORSYTH GA-
1218 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...COBB...
NORTH FULTON...NORTHWESTERN GWINNETT...SOUTHEASTERN CHEROKEE AND
SOUTHERN FORSYTH COUNTIES UNTIL 1245 PM EDT...

AT 1218 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MILTON TO ROSWELL TO NEAR SANDY SPRINGS TO NEAR
POWDER SPRINGS...AND MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...CUMMING...SANDY SPRINGS...ROSWELL...JOHNS
CREEK...
ALPHARETTA...SMYRNA...DUNWOODY...MILTON...KENNESAW...DULUTH...WOODSTO
CK... SUGAR HILL...SUWANEE...POWDER
SPRINGS...BUFORD...CHAMBLEE...NORCROSS AND DORAVILLE.

LAT...LON 3391 8472 3407 8452 3420 8440 3421 8398
      3419 8400 3419 8405 3417 8406 3417 8405
      3408 8396 3399 8404 3382 8434 3389 8473
TIME...MOT...LOC 1618Z 263DEG 31KT 3414 8433 3405 8435 3401 8442 3389
8465
Special weather statement, Jul 6, 12:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT WED JUL 6 2016

GAZ053-061715-
COWETA GA-
1242 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 115 PM EDT...

AT 1242 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWNAN...MOVING EAST
AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...PEACHTREE
CITY...TYRONE...PALMETTO...SENOIA...MORELAND...
SHARPSBURG...TURIN...EAST NEWNAN...THOMAS CROSSROADS...ARNCO-
SARGENT... MADRAS...DUNAWAY GARDENS...PLANT YATES...CANNONGATE AND
ROSCOE.

LAT...LON 3344 8494 3345 8492 3347 8491 3349 8488
      3351 8462 3349 8461 3348 8462 3344 8463
      3340 8461 3338 8459 3336 8458 3333 8453
      3332 8452 3325 8450 3331 8495
TIME...MOT...LOC 1642Z 272DEG 25KT 3340 8486
Special weather statement, Jul 6, 12:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT WED JUL 6 2016

GAZ066-067-061730-
TROUP GA-MERIWETHER GA-
1259 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 130 PM EDT...

AT 1259 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...MOUNTVILLE...BAUGHS
CROSSROADS...DURAND...LOUISE...
ODESSADALE...STOVALL...CANNONVILLE...BIG SPRINGS AND SMITHS
CROSSROAD.

LAT...LON 3310 8502 3311 8470 3287 8478 3293 8513
TIME...MOT...LOC 1659Z 279DEG 14KT 3301 8495
Special weather statement, Jul 6, 1:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 PM EDT WED JUL 6 2016

GAZ044-054-055-057-061745-
HENRY GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
110 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...SOUTH FULTON...
CLAYTON AND NORTHERN FAYETTE COUNTIES UNTIL 145 PM EDT...

AT 110 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNION CITY TO PALMETTO...AND MOVING EAST AT 25
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FAYETTEVILLE...JONESBORO...PEACHTREE CITY...UNION CITY...FOREST
PARK... RIVERDALE...COLLEGE
PARK...FAIRBURN...TYRONE...MORROW...PALMETTO...LAKE
CITY...HARTSFIELD-JACKSON AIRPORT...HIDDEN VALLEY PARK...FORT
GILLEM... REX...SANDY CREEK...ELLENWOOD AND CONLEY.

LAT...LON 3365 8445 3364 8424 3363 8424 3363 8423
      3364 8422 3364 8418 3363 8418 3346 8444
      3341 8461 3350 8461 3351 8462 3352 8466
TIME...MOT...LOC 1710Z 259DEG 23KT 3360 8449 3349 8466
Special weather statement, Jul 6, 1:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT WED JUL 6 2016

GAZ037-046>048-061745-
OCONEE GA-NEWTON GA-ROCKDALE GA-WALTON GA-
113 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OCONEE...NORTHERN
NEWTON...ROCKDALE AND WALTON COUNTIES UNTIL 145 PM EDT...

AT 113 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BETHLEHEM TO CONYERS...AND MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...WATKINSVILLE...SOCIAL
CIRCLE...OXFORD... PORTERDALE...WALNUT GROVE...NORTH HIGH
SHOALS...BETWEEN...GOOD HOPE... JERSEY...GEORGIA INTERNATIONAL HORSE
PARK...GRATIS...GUM CREEK...OAK HILL...ALMON...MAGNET...MILSTEAD AND
RICHARDSON PARK.

LAT...LON 3387 8340 3381 8349 3382 8351 3379 8353
      3350 8399 3353 8405 3354 8405 3354 8406
      3359 8415 3361 8416 3363 8413 3362 8411
      3364 8410 3390 8367
TIME...MOT...LOC 1713Z 276DEG 26KT 3386 8367 3364 8403

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:09 AM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Jul 6, 11:12 AM EDTSpecial Weather StatementFFCHaralson33 min
Jul 6, 11:39 AM EDTSpecial Weather StatementFFCPaulding36 min
Jul 6, 11:51 AM EDTSpecial Weather StatementFFCCobb24 min
Jul 6, 12:11 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding49 min
Jul 6, 12:18 PM EDTSpecial Weather StatementFFCCobb27 min
Jul 6, 12:35 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett40 min
Jul 6, 12:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 6, 12:55 PM EDTSevere Thunderstorm WarningFFCCoweta35 min
Jul 6, 12:59 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 6, 1:10 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 6, 1:17 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jul 6, 1:30 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Jul 6, 1:31 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding29 min
Jul 6, 1:35 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 6, 1:36 PM EDTSpecial Weather StatementFFCClarke24 min
Jul 6, 1:40 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
Jul 6, 1:41 PM EDTSpecial Weather StatementFFCGreene34 min
Jul 6, 1:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson10 min
Jul 6, 1:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Jul 6, 1:48 PM EDTSevere Thunderstorm WarningFFCMarion, Schley42 min
Jul 6, 1:49 PM EDTSpecial Weather StatementFFCJones26 min
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe40 min
Jul 6, 1:52 PM EDTSpecial Weather StatementFFCMorgan, Putnam38 min
Jul 6, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 6, 2:06 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 6, 2:10 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 6, 2:12 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes33 min
Jul 6, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro42 min
Jul 6, 2:22 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart38 min
Jul 6, 2:24 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Peach, Schley, Taylor49 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Wilkinson37 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson42 min
Jul 6, 2:38 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes22 min
Jul 6, 2:42 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter48 min
Jul 6, 2:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 6, 2:53 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 6, 2:56 PM EDTSpecial Weather StatementFFCGlascock, Warren34 min
Jul 6, 2:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion48 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCrawford29 min
Jul 6, 3:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson40 min
Jul 6, 3:10 PM EDTSpecial Weather StatementFFCBibb50 min
Jul 6, 3:17 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor43 min
Jul 6, 3:19 PM EDTSpecial Weather StatementFFCHouston, Twiggs41 min
Jul 6, 3:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Jul 6, 3:26 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington49 min
Jul 6, 3:37 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs, Wilkinson38 min
Jul 6, 3:42 PM EDTSpecial Weather StatementFFCPulaski33 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen45 min
Jul 6, 4:07 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 6, 4:13 PM EDTSpecial Weather StatementFFCJohnson47 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCDodge, Laurens44 min
Jul 6, 4:43 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jul 6, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 6, 4:51 PM EDTSpecial Weather StatementFFCTelfair, Treutlen, Wheeler39 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCPaulding, Polk48 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCCarroll45 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs51 min
Jul 6, 5:28 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 6, 5:50 PM EDTSpecial Weather StatementFFCGilmer, Murray40 min
Jul 6, 5:56 PM EDTSpecial Weather StatementFFCCarroll34 min
Jul 6, 5:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 6, 6:09 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 6, 6:13 PM EDTSpecial Weather StatementFFCDouglas47 min
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson30 min
Jul 6, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCCobb49 min
Jul 6, 6:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Jul 6, 6:44 PM EDTSpecial Weather StatementFFCCoweta, Heard46 min
Jul 6, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Jul 6, 6:50 PM EDTSpecial Weather StatementFFCCarroll10 min
Jul 6, 6:56 PM EDTSevere Thunderstorm WarningFFCCoweta34 min
Jul 6, 7:04 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton41 min
Jul 6, 7:39 PM EDTSpecial Weather StatementFFCFannin66 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.